# SDR TWAA9712603

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: 92743642
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 493 - DURING CRUISE, FUEL QUANTITY INDICATORS FROZEN.  TEST NO HELP.  PULLING AND RESETTING BREAKERS NO HELP.  REPLACED REFUELING BUS POWER TRANSFER RELAY R2-26.  OPERATIONAL CHECK NORMAL.  CC-00 STL 3-28-97.  (X)
